# SDR AALA202406074104

- Difficulty date: June 5, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N542UW
- Make and model: Airbus A321-231
- Aircraft serial: 4134
- Aircraft time: 48,483 hours, 18,523 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: C247300019
- Part serial: 2011C24730
- Condition: Defective
- Location: Mlg
- Part time: 48,483 hours, 18,523 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER GEAR RETRACTION, RED NOSE WHEEL UNLOCK WARNING LIGHT REMAINED. AS PER ECAM GEAR WAS RECYCLED AND AFTER ABOUT A 30 SECOND DELAY THE WARNING LIGHT EXTINGUISHED. MAINTENANCE REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L70032005.
